Research

The moduli space of etale double covers of genus 5 curves is unirational


Reference:

Izadi, E., Lo Giudice, M. and Sankaran, G. K., 2009. The moduli space of etale double covers of genus 5 curves is unirational. Pacific Journal of Mathematics, 239 (1), pp. 39-52.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.2140/pjm.2009.239.39

Abstract

We show that the coarse moduli space R-5 of etale double covers of curves of genus 5 over the complex numbers is unirational. We give two slightly different arguments, one purely geometric and the other more computational.

Details

Item Type Articles
CreatorsIzadi, E., Lo Giudice, M. and Sankaran, G. K.
DOI10.2140/pjm.2009.239.39
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code12718

Export

Actions (login required)

View Item